# SDR AALA961182

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 783-804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION LOWER FUSELAGE RIGHT INSIDE A/C BAY STATION 783.95 TO 804.5, 2 SMALL AREAS.  REMOVED CORROSION BEYOND SRM LIMITS 57-30-1 BY ESO 11697, DATED 7/5/96.  (M)
